MathSciNet Relay Station
MathSciNet bibliographic data
MR916928 (88m:30066) 30D05 (58F08 58F11)
Makienko, P. M. Iterations of analytic functions in ${\bf C}\sp *$. (Russian) Dokl. Akad. Nauk SSSR 297 (1987), no. 1, 35--37; translation in Soviet Math. Dokl. 36 (1988), no. 3, 418–420
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement